# SDR DALA2022042602940

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 65,160 hours, 21,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Will Not Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 L2 DOOR NOT ARM BEFORE PUSH BACK. CORRECTIVE ACTION: FULL CYCLED L2 DOOR AS REQ. OPS CHK L2 DOOR AND ARM LEVEL NML. OK FOR SVC IAW B757 AMM 51-11. (8845810)
